# SDR FDEA202308051361

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87112
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NDT HFEC REVEALED CRACK INDICATION BETWEEN THE PLUGGED LINER HOLE   FASTENER AND FITTING FASTENER AT STA 1640 RH. STR 14R & 15R. TITLE: FUSELAGE- MAINFRAME-STA 1640 FRAME, S-15R, SPLICE REPAIR BETWEEN STRINGER I-9F   AND S-20R- EO F-5310-E0367020 CRACK INDICATIONS REPAIR- PARTIAL FRAME REPLACEMENT.   ACCOMPLISHED STEPS 1-14 WITH NO DEVIATION PER EA # F-5310-T0375101.      MAJOR REPAIR
